# SDR IPXA2014061883336

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSY.  TESTED NORMAL IAW AMM 33-51-07-201.
